# SDR ASAA2018070225245

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 22,486 hours, 7,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXIT SIGN LENS BROKEN, WILL NOT ATTACH & STAY IN PLACE. GROUNDED - YES. REMOVED AND REPLACED L2 EXIT SIGN LENS.
